A member asked:

My eyes have been dilated since taking mucinex (guaifenesin) should i be worried?

A doctor has provided 1 answer
Dr. Mark Suggs answered

Specializes in

No: Dilated pupils is one of the known side effects of the drug. The pupils will return to normal with time once you discontinue the drug.

Answered 12/8/2019

5.3k views

Thank

Related Questions

A member asked:

Can i take Mucinex (guaifenesin) while taking phentermine?

A doctor has provided 1 answer

A member asked:

Is taking Mucinex (guaifenesin) dm with a multivitamin safe?

6 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question